# SDR COEA2012061314917

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB06
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  LEFT OUTBOARD LONGITUDINAL FLOORBEAM CRACKED AFT OF FRAME 29 (CRACK APPROXIMATELY .25 INCHES IN LENGTH).  FABRICATED FLOORBEAM SPLICE IN ACCORDANCE WITH EA EO-5315-01.
